# SDR 7GMB201806150001

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 5,643 hours, 4,867 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y10699
- Condition: Inoperative
- Location: Nr 4
- Part time: 27,924 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEN 4 OFF BUS EICAS MESSAGE WAS DISPLAYED DURING CRUISE. REPLACED NR 4 GENERATOR WITH OVERHAULED ONE. OPS CHECK GOOD. AIRCRAFT WAS RETURN TO SERVICE. THE REMOVED S/N Y10699 HAD A HISTORY OF SHORT SERVICE LIFE PER THE 8130 FROM REPAIR SHOP.
